# SDR ASOA201702131250

- Difficulty date: February 13, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 35,330 hours, 26,027 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT LBL 27.00 BETWEEN FS 1000 AND FS 1051. REPAIRED FLOORBEAM IAW EO 700-53-10-00012.
